Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The unique representation of a selfadjoint bounded linear functional

Author: Ching Yun Suen
Journal: Proc. Amer. Math. Soc. 95 (1985), 58-62
MSC: Primary 46L30; Secondary 46L05
MathSciNet review: 796446
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that every selfadjoint bounded linear functional on a $ {C^ * }$-algebra has a unique minimal decomposition [6, Theorem 3.2.5]. In this paper we prove that under some conditions a selfadjoint completely bounded linear map with a unique minimal decomposition is equivalent to the map with a unique commutant representation (up to unitary equivalence). Using the results, we generalize the Gel'fand-Naimark-Segal construction.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L30, 46L05

Retrieve articles in all journals with MSC: 46L30, 46L05

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society